# SDR NSVA200600105

- Difficulty date: July 15, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N343CJ
- Make and model: Saab 340B
- Aircraft serial: 343
- Aircraft time: 26,586 hours, 31,949 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: A3730
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AVIONICS SMOKE LIGHT MOMENTARILY ILLUMINATED DURING TAKEOFF ROLL. INSPECTED AVIONICS COMPARTMENT NO OBVIOUS DAMAGE OR SMELL OF SMOKE DETECTED.   REMOVED AND REPLACED AVIONICS SMOKE DETECTOR IAW M/M 26-13-05 OPS CHECK GOOD P/N ON AND OFF 72-111211-000 S/N ON A2949 S/N OFF A3730.
